# SDR QXEA9900004

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR STANDBY ACTUATOR FOUND TO BE CHAFING ON ATTACH POINT FITTING.  REPAIRED IAW DHC-8 MM 32-30-16, PAGE 202, PARAGRAPH B.
